# SDR R61A2023021000111

- Difficulty date: January 24, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 31,798 hours, 22,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Support
- Part number: 17087560001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRAIN MAST SUPPORT BRKT AND CLIP AT FR 86-87, BTWN STR 27R-28R CORRODED. R&R IAW SRM 51-41-01.
